首页    期刊浏览 2025年02月22日 星期六
登录注册

文章基本信息

  • 标题:Randomness extraction and asymptotic Hamming distance
  • 本地全文:下载
  • 作者:Cameron Freer ; Bjoern Kjos-Hanssen
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2013
  • 卷号:9
  • 期号:3
  • 页码:1
  • DOI:10.2168/LMCS-9(3:27)2013
  • 出版社:Technical University of Braunschweig
  • 摘要:We obtain a non-implication result in the Medvedev degrees by studying sequences that are close to Martin-Löf random in asymptotic Hamming distance. Our result is that the class of stochastically bi-immune sets is not Medvedev reducible to the class of sets having complex packing dimension 1.
  • 其他关键词:randomness extraction, algorithmic randomness, Hamming distance
国家哲学社会科学文献中心版权所有